MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION RENEGADE; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 29417
Medical Device Problem Codes Material Deformation (2976); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve the device status, but it was unable to be obtained.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that coating issue occurred.A 130/20/1tip renegade microcatheter was selected for use in the liver for a transcatheter arterial chemoembolization (tace) procedure.When the device was withdrawn, it was noted that the coating felt a little bit wrong.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that coating issue occurred.A 130/20/1tip renegade microcatheter was selected for use in the liver for a transcatheter arterial chemoembolization (tace) procedure.When the device was withdrawn, it was noted that the coating felt a little bit wrong.The procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that during preparation.A kink was observed on the device.When removed, there was a peeling section of the coating on the device.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the renegade was returned for analysis.Microscopic examination revealed hydrophilic coating peeling located approximately 69.5 cm from the strain relief.No other issues were identified with the device.
 
Event or Problem Description

Brand Name
RENEGADE
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21928575
Report Number2124215-2025-24919
Device Sequence Number9021807
Product Code KRA
UDI-Device Identifier08714729235125
UDI-Public(01)08714729235125(17)261212(10)33051257
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K973645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number29417
Device Catalogue Number29417
Device Lot Number0033051257
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer05/07/2025
06/13/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date06/05/2025
07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale